Funktionenfolgen mit zwei dreigliedrigen Rekursionsformeln.

L. Collatz

Monatshefte für Mathematik (1962)

  • Volume: 66, page 193-202
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Collatz, L.. "Funktionenfolgen mit zwei dreigliedrigen Rekursionsformeln.." Monatshefte für Mathematik 66 (1962): 193-202. <>.

author = {Collatz, L.},
journal = {Monatshefte für Mathematik},
keywords = {special functions},
pages = {193-202},
title = {Funktionenfolgen mit zwei dreigliedrigen Rekursionsformeln.},
url = {},
volume = {66},
year = {1962},

AU - Collatz, L.
TI - Funktionenfolgen mit zwei dreigliedrigen Rekursionsformeln.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 193
EP - 202
KW - special functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.